# SDR 2008UALA01333

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 55,431 hours, 20,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R INTERIOR STRUCTURE IS GOUGED AT UPPER HINGE ARM AREA.  ACCOMPLISHED MAJOR REPAIR.
